# SDR SIMA200733003

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CAE3007A1
- Part serial: CAE312810
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT GOT "LAV SMOKE" WARNING, FLIGHT ATTENDANT CALLED SAID LOTS OF SMOKE IN CABIN.  REMOVED AND REPLACED RIGHT ENGINE IAW WC NR 71-000-00.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
